MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PTFE MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PTFE MESH; SURGICAL MESH
Catalog Number 0117840
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Disability (2371)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently, it is unknown whether the device may have caused or contributed to the reported event as no specific failure mode was alleged.To date no medical records have been provided.A manufacturing review was performed which found no anomalies during the manufacturing process of the device.With the current information available, no definitive conclusion can be made as to the extent that the device may have caused or contributed to any post op complications.If additional event and/or evaluation information is obtained, a follow up mdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned to manufacturer.
 
Event or Problem Description
The following was reported to davol by the patient's attorney: on (b)(6) 2005 - the patient underwent an unspecified procedure with implant of a bard/davol "marlex ptfe mesh" in her pelvic area.The attorney alleges the patient experienced pain, pain and suffering, disability, impairment and inability to engage in necessary activities.

Brand Name
PTFE MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key6667893
Report Number1213643-2017-00368
Device Sequence Number1882159
Product Code FTL
UDI-Device Identifier00801741031083
UDI-Public(01)00801741031083(17)100128(10)43APD175
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2010
Device Catalogue Number0117840
Device Lot Number43APD175
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date06/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;